# SDR DHL200080114C

- Difficulty date: June 5, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING LE PLATE CRACKED 3/4 INCH AT XFS 11.500. REMOVED CRACKED PLATE, FABRICATED AND INSTALLED NEW PLATE IAW SRM 57-2-1, PARA. 7, AND 51-1-21 PAGE 1. REF: N/R 1449.
